# SDR J6B2025F00000

- Difficulty date: January 14, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,431 hours, 39,104 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELECTRIC BOOST PUMP SATELLITE HOLE # 9 ON LOWER AFT WING PLANK HAS TOO MUCH NOISE INDICATION DURING EDDY CURRENT OPEN HOLE INSPECTION.     (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
